# SDR CA140321009

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN FIRE EXTINGUISHER FOUND TO BE POORLY SECURED TO CABIN FLOOR.  PK STYLE SHEET METAL SCREWS FASTENING MOUNT TO LIGHT ALUMINUM FLOOR.  WEEK INSTALLATION UNABLE TO WITHSTAND "G" LOADS IN ANY NORMAL AXIS.
